Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have anxiety disorder. Painful body, low back and arms stiff and achy. Stopped taking calcium supplements. What to do?

I ve had a generalised anxiety disorder for nearly a year with a multitude of symptoms. I now seem to be recovering, sleeping better and more positive. However the pain and stiffness throughout my body has worsened and my low back and arms are stiff and achey. The pain also seems to flow throughout my body from fingers to toes. I have recently had to stop calcium supplements so it may also be related to this. I have been taking calcium and D3 for many years for osteoporosis . I just wondered of all this was to be expected as I recover?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
hI Rosalindjones.

THANKS FOR YOUR QUESTION.

NO THOSE ARE NOT SIGN OF RECOVERY.

THEY ARE NEITHER SIDE EFFECT OF ANY PSYCHIATRIC MEDICATION.

IT MAY BE DUE TO DEVELOPMENT OF MILD TO MODERATE DEPRESSION CALLED ANXIODEPRESSIVE DISORDER.IT COULD MIGHT BE MILD SOMATISATION SO YOU SHOULD CONSULT YOUR PSYCHIATRIST FIRST TO TAKE HER SUGGESTION.

BUT GREATER CHANCE OF THOSE BODY PAIN ARE ORTHOPAEDICS-INCREASE URIC ACID,RA,ASO TITRE,LUMBER SPONDYLITIS,PROLAPSE INTERVERTIBRAL DISC,SEVER OSTEOPOROSIS SO FOR THAT YOU NEED TO CONSIDER ORTHOPEDICS.

THANK YOU,

DR SOURAV GANGULY

Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor